Downloads: 13

Files in This Item:
File Description SizeFormat 
DP1077.pdf381.72 kBAdobe PDFView/Open
Title: Choquet Integrals and Belief Functions
Authors: Asano, Takao
Kojima, Hiroyuki
Keywords: C71
D81
D90
Möbius inversions
Invariant weights
Simple-completeness
Issue Date: Mar-2022
Publisher: Institute of Economic Research, Kyoto University
Journal title: KIER Discussion Paper
Volume: 1077
Start page: 1
End page: 24
Abstract: This paper investigates characterizations of a class of belief functions. Our main contributions are threefold. First, using the notion of invariant weights, we characterize the Choquet integral with respect to belief functions along the lines of Schmeidler (1986). Second, we directly derive a class of belief functions on a state space and a collection of events that determines whether Möbius inversions are strictly positive or zero. Third, we show that the derived collection is simple-complete.
Description: Parts of this paper were previously circulated under the titles “An Axiomatization of Belief Functions” and “A Characterization of Belief Functions with Endogenous Knowledge Space.”
URI: http://hdl.handle.net/2433/269670
Related Link: https://www.kier.kyoto-u.ac.jp/publication/?cat=en
Appears in Collections:KIER Discussion Paper (English)

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.